# SDR USAA950021

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11313
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Act
- Part number: 201218005
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL - FLT NR 183 - ON FINAL APPROACH, CREW COULD NOT GET 3 GREEN LIGHTS ON THE GEAR.  THE LEFT MAIN GEAR LIGHT TESTED BUT WOULD NOT ILLUMINATE.  CYCLED GEAR, THEN AN INTERMITTENT LEFT LANDING GEAR DOWNLOCK SWITCH LIGHT ON MULTIFUNCTION DISPLAY UNIT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN GEAR DOWNLOCK ACTUATOR AND RIGGED PER MM.  (Z)
